| Catalog Number |
01.18.404 |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2020.Lot 182528: 100 items manufactured and released on 07-sep-2018.Expiration date: 2023-08-23.No anomalies found related to the problem.To date, 97 items of the same lot have been already sold without any similar reported even.
Event or Problem Description
Revision surgery performed 1 year and 8 months after primary surgery, due to a broken femur.Stem, ball head and bipolar head have been successfully revised.
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs department: postoperative femoral fracture, one year and 8 months after primary cementless tha.The fracture is due to a traumatic event.No reason to suspect that this event is due to a faulty device.